Are my sweats and breathlessness related to my RA?

I am always hot if I do anything I start to sweat and get out of breath. I’ve had my hormones checked and they are normal. I do need to loose weight but this is excessive.


Community Answers
  • EdmondSchulze
    2 months ago

    Are you on predisone if you are talk to your doctor.

  • Erin Rush moderator
    6 months ago

    Hi @chrisc! I am sorry you are dealing with feeling hot and out of breath. Excessive sweating can be a side effect of various medications used to treat RA. You can read more about that here — https://rheumatoidarthritis.net/living/sweaty-side-drugs/comment-page-1/#comments. You may ask your physician for a full physical to see if your shortness of breath is caused by an underlying issue.

    If you find most physical activity causes you to become out of breath, I would definitely talk to your physician before starting any exercise program.

    I hope this helps and good luck!

    Best, Erin, RheumatoidArthritis.net Team Member.

  • Share Your Answer

    Poll